A principal subspace theorem for 2-principal points of general location mixtures of spherically symmetric distributions

Matsuura, Shun, Kurata, Hiroshi . Statistics & Probability Letters 2010. 80 (23--24) :1863-1869

Locate this article in:

Bibtex

@article{CIS-249040,
  Author = {Matsuura, Shun and Kurata, Hiroshi},
  Title = {A principal subspace theorem for 2-principal points of general location mixtures of spherically symmetric distributions},
  Journal = {Statistics & Probability Letters},
  Volume = {80},
  Number = {23--24},
  Year = {2010},
  Pages = {1863--1869},
  Keywords = {principal points, mean squared distance}
}

Similar articles